| Catalog Number |
405671 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
There were 3 reported events with the same provided lot number occurring.One event used another vial of medication, and 2 were reverted to general anesthesia.This mdr is a malfunction only.Event 1.Material#:405671, batch#: 0001544106.It was reported by the customer that the medication in the spinal tray was failing.Crna brought us 3 trays with the same lot numbers that anesthesia had noted to have failed during several previous cases verbatim: good morning xxxxxxx and complaints team, please open a quality complaint for this bd product at corewell health.Here are the relevant event and product details: event date: 6-26-2024 event location: (b)(6).Event description: " it was brought to our attention that the medication in the spinal tray was failing.Crna brought us 3 trays with the same lot numbers that anesthesia had noted to have failed during several previous cases.¿ harm to team member or patient? no injury to my knowledge.Product name: itm-1138260 bd spinal anesthesia tray product ref: (b)(4).Lot number: 0001544106 bd customer account number: (b)(4).I have several unused spinal trays of the same product code and lot number being reported in this complaint.I¿m happy to submit some to be evaluated and have the medication tested for effectiveness.Please advise.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: (b)(4) trays were provided to our quality team for investigation.The product was visually inspected, no issues were identified within any of the ampules.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001544106 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.The sterilization record was reviewed, no issues were identified.Based on the available information we are not able to identify a root cause related to our process at this time.The medication within the kit is provided by a supplier.We have notified the supplier of this incident.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.